# SDR DHL2005740520

- Difficulty date: May 5, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498142
- Condition: Corroded
- Location: Fuselage
- Part time: 46,106 hours, 37,206 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT BS 550 AT STRINGER 27L CORROSION AT FLANGE.  CUT OUT STRINGER SECTION DIM 4 INCH IAW B727 SRM 53-10-3 FIG 1.  FABRICATED STRINGER SECTION P/N BAC 1498-142 PO NR 9001678 DIM 4 INCH SPLICE REPAIR P/N 7075T6 .050 PO NR 9001777 DIMENSIONS 14 1/2 INCH BY 1 INCH BY 1 1/8 INCH BY 1 INCH BY 1 1/8 INCH BY 1 AN (3 EA.) SHIMS 12 1/2 INCHES BY 3/4 INCH (2EA) AN 14 1/2 INCHES BY 1 INCHES IAW B727 53-10-2 FIG 9 AND 53-10-3 FIG 1.  TREATED AN PRIMED STR , SPLICE AN SHIMS AND AREA IAW B727 SRM 51-10-2.  INSTALLED STRINGER AN SPLICE REPAIR AN SHIMS IAW B727 SRM 53-10-3 FIG 1.
